# SDR DALA2016111008613

- Difficulty date: October 9, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 67,375 hours, 49,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 693-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BS 693 - 788 . CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED THE CARGO TRACK.
